MathSciNet Relay Station
MathSciNet bibliographic data
MR1991867 62L10 (60G55)
Gapeev, P. V. Problems of the sequential discrimination of hypotheses for a compound Poisson process with exponential jumps. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 6(348), 171--172; translation in Russian Math. Surveys 57 (2002), no. 6, 1220–1221
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement